Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 191, NWS Cheyenne, WY

July 26, 2013Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 26, 2013, 4:17 PM MDT for Laramie County, Wyoming. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2013, 4:17 PM MDT (22:17 UTC)
Expired
Jul 26, 2013, 4:45 PM MDT
In force
28 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 3:11 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1505 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WUUS55 KCYS 262217
SVRCYS
WYC021-262245-
/O.NEW.KCYS.SV.W.0191.130726T2217Z-130726T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT FRI JUL 26 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 445 PM MDT

* AT 414 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHEAST OF IRON MOUNTAIN...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN LARAMIE COUNTY.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 40 AND 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4160 10482 4144 10503 4162 10512 4166 10499
TIME...MOT...LOC 2217Z 319DEG 17KT 4160 10499

HAIL...1.50IN
WIND...60MPH

$$

TJT
2 follow-up statements
586 
WWUS55 KCYS 262232
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT FRI JUL 26 2013

WYC021-262245-
/O.CON.KCYS.SV.W.0191.000000T0000Z-130726T2245Z/
LARAMIE WY-
432 PM MDT FRI JUL 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LARAMIE COUNTY UNTIL 445 PM MDT...

AT 428 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
WHITAKER...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4150 10496 4160 10503 4165 10499 4166 10498
      4160 10482
TIME...MOT...LOC 2232Z 319DEG 17KT 4155 10493

HAIL...1.50IN
WIND...60MPH

$$

TJT
368 
WWUS55 KCYS 262239
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT FRI JUL 26 2013

WYC021-262249-
/O.EXP.KCYS.SV.W.0191.000000T0000Z-130726T2245Z/
LARAMIE WY-
439 PM MDT FRI JUL 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LARAMIE COUNTY
WILL EXPIRE AT 445 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM LATE THIS EVENING.

LAT...LON 4150 10496 4160 10503 4165 10499 4166 10498
      4160 10482
TIME...MOT...LOC 2239Z 319DEG 17KT 4152 10490

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:24 PM MDT, 53 minutes earlier.

Area forecast discussion, Jul 26, 3:24 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT FRI JUL 26 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 316 PM MDT FRI JUL 26 2013

SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER THE MOUNTAINS
EARLY THIS AFTERNOON UNDER ENERGETIC NORTHWEST FLOW. 21Z
MESO-ANALYSIS SHOWS MLCAPES OF 500 TO 1000 J/KG UNDER LITTLE TO NO
INHIBITION ALONG AND EAST OF THE LARAMIE RANGE...ALONG WITH 40
TO 50 KTS OF BULK SHEAR. SATELLITE LOOP FROM THIS MORNING SHOWED A
WEAK FRONT REINFORCED BY OUTFLOW FROM OVERNIGHT CONVECTION MOVING
SOUTH ACROSS THE EASTERN PLAINS...WHICH SINCE HAS STALLED ALONG
THE LARAMIE RANGE. EAST TO SOUTHEAST FLOW BEHIND THIS BOUNDARY HAS
EXTENDED UP A COUPLE THOUSAND FEET THROUGH THE DAY ACCORDING TO
THE CYS VAD WIND PROFILE...SUGGESTING A FAIRLY DEEP LAYER OF
UPSLOPE FLOW IS PRESENT. WITH CONTINUED INSOLATION...EXPECT THE
ATMOS TO FURTHER DESTABILIZE AND FUEL CONVECTION MOVING SOUTHEAST
OFF THE HIGH TERRAIN ATTM. THEREFORE...MADE FEW CHANGES TO THE
UPDATE FROM EARLIER EXCEPT TO EXTEND POPS FOR ISOLATED THUNDER TO
THE NORTHERN CWA BORDER THIS EVENING AS UPSTREAM CONVECTIVE
DEVELOPMENT COULD HOLD TOGETHER. TODAYS ACTIVITY WILL DIMINISH
STEADILY IN THE LATE EVENING AS THE ATMOS STABILIZES POST-
CONVECTION AND AFTER SUNSET. UPSLOPE FLOW WILL PERSIST OVERNIGHT
THOUGH...AND WILL LIKELY SEE LOW CLOUDS DEVELOP ACROSS THE EASTERN
PLAINS IN THIS REGIME. LEFT FOG OUT OF THE FORECAST FOR NOW AS
GUIDANCE DOES NOT INDICATE A FULL SATURATION OF THE LLVLS...AND
ANY FOG FORMATION WILL LIKELY BE TIED TO ANY COLD POOLS LEFT IN
THE WAKE OF TODAYS THUNDERSTORM ACTIVITY.

A STRONGER WAVE WILL APPROACH FROM THE WEST TOMORROW...AND WILL MOVE
OVERHEAD TOMORROW NIGHT. PRESSURE FALLS AHEAD OF THE WAVE WILL OCCUR
OVER SOUTH CENTRAL WYOMING AND WILL RE-ENFORCE SOUTHEASTERLY UPSLOPE
FLOW ACROSS THE EASTERN PLAINS THROUGH THE DAY. MOISTURE ADVECTION
WILL CONTINUE IN THIS FLOW PATTERN...ALTHOUGH SLIGHTLY WARMER
TEMPS ALOFT LOOK TO KEEP THE ENVIRONMENT SOMEWHAT CAPPED THROUGH
THE AFTERNOON ALONG THE WY/NE BORDER AND POINTS EAST.
THEREFORE...KEPT MAINLY ISOLATED TSTORM POTENTIAL HERE...WITH
SCATTERED STORMS ONCE AGAIN TIED TO DEVELOPMENT OVER THE HIGH
COUNTRY. THIS ACTIVITY COULD CONTINUE THROUGH THE NIGHT AS THE
WAVE MOVES OVERHEAD AND DRAGS A WEAK SFC BOUNDARY THROUGH WESTERN
PORTIONS OF THE CWA.

FOR SUNDAY...MODELS SHOW A MARKED INCREASE IN DEEP LAYER MOISTURE
ALONG WITH AN EVEN MORE POTENT SHORTWAVE FEATURE MOVING ACROSS THE
CO/WY BORDER. EXPECTING MORE WIDESPREAD ACTIVITY BEGINNING SUNDAY
MORNING AND CONTINUING THROUGH MUCH OF THE DAY. TEMPERATURES WILL
BE A FEW DEGREES COOLER FROM TODAY AND TOMORROW AS RATHER THICK
CLOUD COVER WILL PERSIST. PWATS ARE FORECAST TO RISE TO AN INCH OR
MORE...SO CONCERN FOR FLOODING WILL INCREASE AS SOILS ACROSS SOME
OF THE AREA WILL BE EXPERIENCING RAIN OVER THE NEXT COUPLE OF DAYS
AND COULD BE QUITE SATURATED BY SUNDAY.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 316 PM MDT FRI JUL 26 2013

THE 12Z MEDIUM RANGE MODEL GUIDANCE HAS CHANGED LITTLE FROM PAST
RUNS...WITH THE CENTER OF THE BROAD SCALE UPPER RIDGE NEARLY
STATIONARY OVER ARIZONA AND NEW MEXICO THROUGH MOST OF NEXT WEEK.
SUBTROPICAL/MONSOON MOISTURE WILL CONTINUE TO STREAM AROUND THE
TOP OF THE RIDGE INTO THE FORECAST AREA...WITH SEVERAL EMBEDDED
SHORTWAVES RIDING WEST TO EAST IN THE WESTERLIES ALOFT. PRECIP
WATER VALUES WILL RANGE FROM 0.75 WEST OF LARAMIE RANGE TO 1.25
INCHES EAST MONDAY AND TUESDAY WHEN CONVECTIVE COVERAGE PEAKS.
LOCALLY HEAVY RAIN WILL BE A CONCERN...HOWEVER PROJECTED STORM
MOTIONS OF 10-20 KT SHOULD LIMIT THE FLOODING POTENTIAL. BETTER
SHOWER/TSTORM CHANCES WILL SHIFT NORTH AND EAST FOR THE REMAINDER
OF THE WEEK AS MOISTURE ALOFT DECREASES SOMEWHAT. A SURFACE FRONT
WILL BE SLOWLY DRIFTING SOUTH ACROSS WYOMING AND WESTERN NEBRASKA.
TEMPERATURES NEXT WEEK WILL AVERAGE NEAR SEASONAL NORMALS WITH
HIGHS IN THE 80S AND LOWS IN THE 50S TO AROUND 60. MOUNTAIN AND
HIGH VALLEY LOCATIONS WILL BE ABOUT 10 DEGREES COOLER.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1131 AM MDT FRI JUL 26 2013

ISOLATED TO SCATTERED TSTORMS WILL DEVELOP ALONG AND NEAR THE
LARAMIE RANGE EARLY AFTERNOON AND MOVE SOUTHEAST ONTO THE PLAINS
AND FAR WESTERN NEBRASKA PANHANDLE LATE AFTERNOON AND EVENING.
TERMINALS THAT MAY BE IMPACTED INCLUDE LAR...CYS...BFF AND SNY
BETWEEN 20Z AND 04Z WITH VCNTY TSRA. MAIN HAZARDS WILL BE
TURBULENCE...WIND GUSTS TO 40 KT...HAIL AND BRIEF PERIODS OF MVFR
VSBY IN HEAVY RAIN. SURFACE WINDS OUTSIDE THE CONVECTION WILL BE
VARIABLE 5 TO 15 KT.

&&

.FIRE WEATHER...
ISSUED AT 316 PM MDT FRI JUL 26 2013

FIRE CONCERNS ARE EXPECTED TO REMAIN LOW THROUGH THE WEEKEND WITH
MONSOONAL MOISTURE BRINGING GOOD CHANCES FOR WETTING RAINS OVER
MUCH OF THE DISTRICT. IN ADDITION...MINIMUM HUMIDITIES WILL REMAIN
ABOVE 20 PERCENT THROUGH THIS TIME AND WINDS WILL STAY RELATIVELY
LIGHT OUTSIDE OF ANY THUNDERSTORM ACTIVITY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...JAMSKI
AVIATION...JAMSKI
FIRE WEATHER...RJM
Hazardous weather outlook, Jul 26, 11:25 AM MDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1125 AM MDT FRI JUL 26 2013

WYZ101>119-271730-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1125 AM MDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON OVER THE MOUNTAINS AND WILL MOVE TO THE SOUTHEAST
ACROSS NEARBY VALLEYS AND INTO THE EASTERN PLAINS THROUGH THE
EVENING. BRIEF MODERATE RAIN...GUSTY WINDS UP TO 45 MPH AND SMALL
HAIL WILL ACCOMPANY MOST STORMS...ALTHOUGH A FEW STORMS EAST OF
THE LARAMIE RANGE WILL BE CAPABLE OF PRODUCING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE FOR MUCH OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
LOCATIONS EAST OF THE LARAMIE RANGE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-271730-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1125 AM MDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS
AFTERNOON IN THE NEBRASKA PANHANDLE AND WILL MOVE SOUTHEAST ACROSS
THE AREA THROUGH THE EVENING. BRIEF MODERATE RAIN...GUSTY WINDS
UP TO 45 MPH AND SMALL HAIL WILL ACCOMPANY MOST STORMS. THERE IS A
CHANCE FOR A FEW STORMS TO PRODUCE LARGE HAIL FROM SCOTTS BLUFF TO
KIMBALL COUNTIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE FOR MUCH OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jul 26, 3:41 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/26/2013  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Special weather statement, Jul 26, 3:45 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT FRI JUL 26 2013

WYZ117-118-262230-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
345 PM MDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 430
PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF NORTH CHEYENNE...OR 11 MILES
NORTH OF CHEYENNE...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHEYENNE...
  NORTH CHEYENNE...
  ARCHER EXIT...
  HILLSDALE...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 365 AND
380.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 17 AND
29.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4120 10442 4101 10460 4116 10481 4143 10491
TIME...MOT...LOC 2145Z 315DEG 14KT 4129 10481

TJT
Local storm report, Jul 26, 3:46 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
346 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             33 N CHEYENNE           41.62N 104.79W
07/26/2013  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            LIGHT RAIN.

&&

BCHAPMAN
Local storm report, Jul 26, 3:56 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/26/2013  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jul 26, 3:58 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/26/2013  E1.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jul 26, 4:11 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             7 NE CHEYENNE           41.22N 104.70W
07/26/2013  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:02 AM MDTSpecial Weather StatementCYSNiobrara43 min
Jul 26, 7:48 AM MDTSpecial Weather StatementCYSNiobrara27 min
Jul 26, 2:32 PM MDTSpecial Weather StatementCYSPlatte43 min
Jul 26, 3:20 PM MDTSpecial Weather StatementCYSLaramie40 min
Jul 26, 3:45 PM MDTSpecial Weather StatementCYSLaramie45 min
Jul 26, 4:00 PM MDTSevere Thunderstorm WarningCYSLaramie30 min
Jul 26, 4:05 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jul 26, 4:29 PM MDTSevere Thunderstorm WarningCYSLaramie31 min
Jul 26, 4:30 PM MDTSevere Thunderstorm WarningCYSLaramie30 min
Jul 26, 5:00 PM MDTSevere Thunderstorm WarningCYSLaramie30 min
Jul 26, 5:30 PM MDTSevere Thunderstorm WarningCYSLaramie45 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.